# SDR WWMA9700135

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AE
- Make and model: Saab 340B
- Aircraft serial: 340B245
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS REPORTED INOPERATIVE AT ROWS 6, 7 AND 8.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE EMERGENCY LIGHTS AND ALL CHECKS WERE GOOD.  COULD NOT DUPLICATE DISCREPANCY.
